# SDR 98ZZZX4140

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64320
- Make and model: Boeing 727231
- Aircraft serial: 20053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON CLIP ATTACHED TO INTERCOSTAL AND FRAME FS 1070 - STR 20R.
